Loading...
Loading...

Go to the content (press return)

Families of small regular graphs of girth 7

Author
Abreu, M.; Araujo-Pardo, G.; Balbuena, C.; Labbate, D.; Salas, J.
Type of activity
Journal article
Journal
Electronic notes in discrete mathematics
Date of publication
2013-05-15
Volume
40
First page
341
Last page
345
DOI
https://doi.org/10.1016/j.endm.2013.05.060 Open in new window
URL
https://vpn.upc.edu/science/article/pii/,DanaInfo=www.sciencedirect.com+S1571065313000619# Open in new window
Abstract
We present an explicit construction of small (q+1,7)-graphs for q a prime power that is based on some combinatorial properties of the incidence graphs of generalized quadrangles of order (q,q).
Keywords
Finite Geometries, girth
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants